MathSciNet Relay Station
MathSciNet bibliographic data
MR283076 20.29
Janko, Zvonimir; Thompson, John G. On finite simple groups whose Sylow $2$-subgroups have no normal elementary subgroups of order $8$. Math. Z. 113 1970 385–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement